# SDR LR7A2010103100156

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK IN RELATION TO NR  4403 FOUND 1 CRACK IN HOLE ON LT SIDE VERTICAL BEAM CAP LAYER AT FS 517, WL 258, BL 63.5L.  CRACK DEPTH 0.020 INCH AT 12 O'CLOCK POSITION (UPWARD) NDT REPORT NO SE/920/2010.  REPAIRED IAW LAC MEA382-53-10-046.
